# SDR ARWA9603003

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56113601301375
- Condition: Corroded
- Location: Ws 695-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE BETWEEN WING STA XRS 659.000 AND XRS 727.000 HAS CORROSION AROUND FASTENERS' HEADS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DAC 96-02-26-003 AND 96-03-01-002.
